# SDR AALA202503031099

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 37,428 hours, 16,106 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: DTY2710501
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VEST MISSING FROM EMERGENCY EQUIPMENT. MAINTENANCE INSTALLED LIFE VEST PER AMM 25-64-00.
